# SDR CALA2025111011100

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,869 hours, 26,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PURSER REPORTED EXCESIVE SLIDE MATERIAL, ON R2 DOOR BOTTOM.   INSPECTED SLIDE GIRT MATERIAL WITH NO DEFECTS NOTED, Z FOLD INTACT IAW AMM 25-66-01, OK FOR SERVICE.
